Alert archive / Wisconsin / Small Craft Advisories in 2009
Small Craft Advisory 39, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 8, 2009, 4:24 PM CDT. It took effect at May 9, 2009, 3:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2009, 4:24 PM CDT (21:24 UTC)
- In effect from
- May 9, 2009, 3:00 AM CDT
- Expired
- May 9, 2009, 7:25 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
431 WHUS73 KMKX 082124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 424 PM CDT FRI MAY 8 2009 ...HIGH WINDS AND WAVES TONIGHT THROUGH SATURDAY AFTERNOON... .LOW PRESSURE WILL MOVE ACROSS SOUTHEAST WISCONSIN TONIGHT. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP BEHIND THE LOW LATER TONIGHT...PEAKING AT 20 TO 25 KNOTS TOMORROW MORNING. THESE WINDS ARE EXPECTED TO BRING WAVES OF 3 TO 6 FEET. THE LOW WILL MOVE QUICKLY TO THE EAST AND WINDS AND WAVES SHOULD DECREASE BELOW SMALL CRAFT THRESHOLDS BY TOMORROW EVENING. LMZ643-644-090530- /O.NEW.KMKX.SC.Y.0039.090509T0800Z-090510T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 424 PM CDT FRI MAY 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM CDT SATURDAY. NORTHEAST WINDS WILL BACK NORTHWEST LATE TONIGHT...INCREASING TO 20 TO 25 KNOTS TOMORROW MORNING. WAVES WILL BUILD TO 3 TO 6 FEET BY TOMORROW MORNING. WINDS AND WAVES ARE EXPECTED TO DECREASE DURING THE AFTERNOON...SUBSIDING BELOW SMALL CRAFT CONDITIONS BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-090530- /O.NEW.KMKX.SC.Y.0039.090509T1000Z-090510T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 424 PM CDT FRI MAY 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CDT SATURDAY. WINDS WILL BECOME NORTHWEST LATE TONIGHT OR EARLY TOMORROW MORNING...INCREASING TO 20 TO 25 KNOTS. WAVES WILL BUILD TO 3 TO 5 FEET BY TOMORROW MORNING. WINDS AND WAVES ARE EXPECTED TO DECREASE DURING THE AFTERNOON...SUBSIDING BELOW SMALL CRAFT CONDITIONS BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV
3 follow-up statements
996 WHUS73 KMKX 090230 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CDT FRI MAY 8 2009 ...HIGH WINDS AND WAVES LATE TONIGHT THROUGH SATURDAY AFTERNOON... .LOW PRESSURE MOVING EAST ACROSS SOUTHERN WISCONSIN WILL INTENSIFY RAPIDLY AFTER MIDNIGHT. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP BEHIND THE LOW...PEAKING AT 25 KNOTS SATURDAY MORNING. THESE WINDS ARE EXPECTED TO BRING WAVES OF 3 TO 6 FEET. THE LOW WILL MOVE QUICKLY TO THE EAST AND WINDS AND WAVES SHOULD DECREASE BELOW SMALL CRAFT THRESHOLDS BY TOMORROW EVENING. LMZ643-644-091030- /O.CON.KMKX.SC.Y.0039.090509T0800Z-090510T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 930 PM CDT FRI MAY 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT SATURDAY. NORTHEAST WINDS WILL BACK NORTH WELL AFTER MIDNIGHT...INCREASING TO 20 TO 25 KNOTS. WAVES WILL BUILD TO 3 TO 6 FEET BY TOMORROW MORNING. WINDS AND WAVES ARE EXPECTED TO DECREASE DURING THE AFTERNOON...SUBSIDING BELOW SMALL CRAFT CONDITIONS BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-091030- /O.CON.KMKX.SC.Y.0039.090509T1000Z-090510T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 PM CDT FRI MAY 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT SATURDAY. WINDS WILL BECOME SOUTHWEST TO WEST UP TO 25 KNOTS WELL AFTER MIDNIGHT...THEN NORTHWEST AFTER SUNRISE SATURDAY MORNING. WAVES WILL BUILD TO 3 TO 5 FEET BY TOMORROW MORNING. WINDS AND WAVES ARE EXPECTED TO DECREASE DURING THE AFTERNOON...SUBSIDING BELOW SMALL CRAFT CONDITIONS BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
000 WHUS73 KMKX 090834 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT SAT MAY 9 2009 ...RAPID INCREASE IN WINDS AND WAVES THIS MORNING... .DEEPENING LOW PRESSURE WILL MOVE ACROSS LAKE MICHIGAN THIS MORNING AND RAPIDLY EASTWARD INTO THE EASTERN GREAT LAKES LATER TODAY. VARIABLE WINDS EARLY THIS MORNING WILL TURN TO THE NORTHWEST AND INCREASE RAPIDLY TO UP TO 30 KNOTS FOR A TIME THIS MORNING...WITH A FEW GUSTS TO 35 KNOTS. THESE WINDS WILL CAUSE WAVES TO QUICKLY BUILD TO 3 TO 7 FEET. HOWEVER...THE HAZARDOUS CONDITIONS WILL ONLY LAST A SHORT PERIOD OF TIME AS WINDS AND WAVES WILL RAPIDLY SUBSIDE THIS AFTERNOON. IT IS POSSIBLE THAT WINDS MAY REACH GALE WARNING CRITERIA FOR A TIME THIS MORNING. LMZ643>646-091645- /O.EXT.KMKX.SC.Y.0039.000000T0000Z-090509T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT SAT MAY 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. VARIABLE WINDS WILL TURN TO THE NORTH TO NORTHEAST AND INCREASE TO UP TO 30 KNOTS THIS MORNING...WITH A FEW GUSTS TO 35 KNOTS. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 7 FEET. THE GUSTY WINDS TO 35 KNOTS MAY LINGER SLIGHTLY LONGER THAN EXPECTED...HENCE A GALE WARNING WOULD THEN BE ISSUED. HOWEVER THE STRONG WINDS WILL BE BRIEF IN NATURE...AS BOTH WINDS AND WAVES WILL BEGIN FALLING LATE THIS MORNING AND THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
900 WHUS73 KMKX 091225 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 725 AM CDT SAT MAY 9 2009 ...RAPID INCREASE IN WINDS AND WAVES THIS MORNING... .DEEPENING LOW PRESSURE WILL MOVE ACROSS LAKE MICHIGAN THIS MORNING AND RAPIDLY EASTWARD INTO THE EASTERN GREAT LAKES LATER TODAY. BLUSTERY NORTH GALES WILL GUST TO 35 KNOTS AT TIMES THIS MORNING. THESE WINDS WILL CAUSE WAVES TO QUICKLY BUILD TO 3 TO 7 FEET. HOWEVER...THE HAZARDOUS CONDITIONS WILL ONLY LAST A SHORT PERIOD OF TIME AS WINDS AND WAVES WILL RAPIDLY SUBSIDE THIS AFTERNOON. LMZ643>646-091600- /O.UPG.KMKX.SC.Y.0039.000000T0000Z-090509T2100Z/ /O.NEW.KMKX.GL.W.0010.090509T1225Z-090509T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 725 AM CDT SAT MAY 9 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHWEST GALES TO 35 KNOTS ARE EXPECTED THIS MORNING BEFORE RAPIDLY DIMINISHING DURING THE LATE MORNING AND AFTERNOON. WAVES WILL BUILD TO 3 TO 7 FEET BEFORE SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 8, 3:27 PM CDT, 57 minutes earlier.
Area forecast discussion, May 8, 3:27 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT FRI MAY 8 2009
.DISCUSSION...FORECAST FOCUS ON POTENT SYSTEM FOR TONIGHT WITH
WIND TO FOLLOW...THEN ON OVERALL QUIET WEATHER REGIME UNTIL THE
MIDDLE OF NEXT WEEK.
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.
VERY IMPRESSIVE 500 MB VORT MAX OVER SOUTHERN SOUTH DAKOTA AT 19Z
WILL PUSH EAST ACROSS SOUTHERN WISCONSIN LATE THIS EVENING AND
OVERNIGHT. THE ATMOSPHERE ACROSS IOWA HAS BECOME UNSTABLE AHEAD
OF THIS FEATURE...WHICH HAS ACTED TO PRODUCE SOME SCATTERED
THUNDERSTORMS. THESE STORMS ARE PUSHING EAST AND SHOULD BECOME
MORE WIDESPREAD OVER THE NEXT SEVERAL HOURS...EVENTUALLY AFFECTING
SOUTH CENTRAL WISCONSIN BY 01Z OR 02Z. CYCLOGENESIS WILL CRANK UP
OVER NORTHERN IOWA/SOUTHERN WISCONSIN LATE THIS EVENING. Q-VECTOR
CONVERGENCE AND ISENTROPIC LIFT/OMEGA WILL STRENGTHEN IN RESPONSE
TO THIS. THE PLACEMENT OF THE BEST DYNAMICS POINT TO THE NORTHERN
CWA FOR THE HEAVIEST RAINFALL. QPF FIELDS SUPPORT THIS WITH THE
NAM AND GFS SHOWING 1-2 INCHES NEAR GREEN LAKE/MARQUETTE/FOND DU
LAC COUNTIES. THE 00Z ECMWF WAS HEAVIER /CLOSER TO 2 INCHES/ BUT
THE 12Z HAS BEEN TONED DOWN TO 3/4 INCH. WILL STICK TO THE 1 TO 2
INCH IDEA SUPPORTED BY HPC. AMOUNTS GRADUALLY DIMINISH TO AROUND
1/2 INCH NEAR THE ILLINOIS BORDER. INCLUDED HEAVY RAINFALL MENTION
FOR THE NORTHERN HALF OF THE CWA LATE THIS EVENING AND OVERNIGHT.
ALSO OF CONCERN IS A MARGINAL SEVERE THREAT DEVELOPING THIS
EVENING AND EARLY TONIGHT AS THE LOW PROPAGATES OVERHEAD. FORECAST
SOUNDINGS SOUTH OF I-94 SHOW 500 J/KG OF SBCAPE WITH 60 KNOTS OF
0-6 KM SHEAR. IN ADDITION...MEAN 600-800 MB WINDS ARE 50 KNOTS
AROUND MIDNIGHT. SPC KEEPS THE DAY 1 SLIGHT RISK OVER THE FAR
WESTERN CWA...BUT I WOULDN/T BE SURPRISED TO SEE EITHER MARGINAL
SEVERE HAIL OR DAMAGING WIND GUSTS WITH SOME LOW TOPPED SUPERCELLS.
MADE MENTION OF SMALL HAIL AND GUSTY WINDS IN THE GRIDS FOR LATE
THIS EVENING. THE LOW WILL CONTINUE TO STRENGTHEN AS IT PUSHES
OVER LOWER MICHIGAN BY SATURDAY MORNING. SOME DEFORMATION RAIN
BANDS WILL LIKELY STICK AROUND THROUGH 15Z SO BUMPED UP POPS TO
CATEGORICAL NORTH BEFORE THEN.
WINDS ARE THE NEXT CONCERN. NAM BUFKIT SHOWS WINDS STRENGTHENING
TO 50 KNOTS AT 2000 FT OVER THE EASTERN CWA CENTERED AROUND 15Z.
GFS WINDS AREN/T QUITE AS STRONG...BUT STILL SHOW 40-42 KNOTS AT
1700 FEET FOR THE SAME TIME. THOUGHT ABOUT A WIND ADVISORY FOR THE
EAST DURING THE MORNING HOURS...BUT DUE TO THE UNFAVORABLE TIME OF
DAY DESPITE GOOD MIXING AND CAA...WILL LET THE DECISION WAIT FOR
THE EVENING OR OVERNIGHT SHIFT TO REASSESS. FOR NOW WILL RAISE
WIND GUSTS TO 40 MPH.
HIGH PRESSURE BUILDS IN FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT.
LIGHT WINDS AND CLEARING SKIES WILL LEAD TO GOOD RADIATIONAL COOLING
SATURDAY AND SUNDAY NIGHTS...WITH SOME PATCHY FROST POSSIBLE IN
LOW LYING AREAS. AT THIS POINT IT DOESN/T LOOK WIDESPREAD ENOUGH
TO BE OVERLY CONCERNED...BUT IF FORECASTED TEMPERATURES COOL BY
ANOTHER FEW DEGREES A FROST ADVISORY MAY NEED TO BE CONSIDERED
SINCE THE THE GROWING SEASON HAS BEGUN.
THE HIGH WILL DRIFT OFF TO THE SOUTHEAST MONDAY...BEGINNING A
RETURN FLOW. STEEP MID LEVEL LAPSE RATES AND INCREASING DEW POINTS
MAY SPARK OFF AN ISOLATED SHOWER OR THUNDERSTORM MONDAY AFTERNOON.
.LONG TERM...TUESDAY THROUGH NEXT FRIDAY.
THE NEXT SYSTEM TO WATCH ARRIVES TUESDAY NIGHT AND WEDNESDAY.
STRONG LOW PRESSURE OVER SOUTHERN CANADA WILL SEND A COLD FRONT
ACROSS THE STATE WEDNESDAY AFTERNOON. ANOTHER WAVE WILL TRACK
NORTH ALONG THIS COLD FRONT INTO SOUTHERN WISCONSIN WEDNESDAY. THE
WARM FRONT WILL BE ASSOCIATED WITH THE LATTER DISTURBANCE...
KEEPING THE WARM SECTOR MAINLY SOUTH OF THE CWA. HOWEVER...A
GENERAL SOUTHERLY FLOW WILL STILL BE IN PLACE SO THERE SHOULDN/T
BE A COLD EASTERLY FLOW OFF LAKE MI. REGARDLESS...SHOWER/STORM
CHANCES WILL INCREASE DURING THIS TIME.
FRONT SWINGS THROUGH AND WESTERLY FLOW PERSISTS THROUGH THE
REMAINDER OF THE WEEK WITH SEASONABLE TEMPERATURES.
&&
.AVIATION...SFC CYCLOGENESIS IN IOWA TO OCCUR QUICKLY THIS EVENING
WITH THE SFC LOW TRACKING THROUGH SOUTHEAST WISCONSIN TONIGHT. LOOK
FOR WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS TO MOVE IN WEST TO
EAST THIS EVENING AND LAST THROUGH THE NIGHT. THE CHANCE FOR
THUNDERSTORMS SHOULD END BY TOMORROW MORNING...BUT RAIN WILL LIKELY
LINGER THROUGH THE MORNING. EXPECT MID CLOUDS TO DEVELOP THIS
EVENING AND LOWER THROUGH THE NIGHT. CIGS WILL MAINLY BE MVFR
TONIGHT...BUT COULD SEE BORDERLINE IFR TOWARD MORNING. VISBYS LOOK
TO STAY MVFR OR BETTER THROUGH THE EVENT.
WINDS ARE FORECAST TO REALLY PICK UP BEHIND THE LOW LATER TONIGHT
AND PEAK TOMORROW MORNING...WITH NORTHWEST WINDS INCREASING TO 15 TO
25 KT WITH GUSTS OF 25 TO 35 KT. WINDS WILL BEGIN DECREASING LATE
MORNING/EARLY AFTERNOON...BACKING OFF TO 10 TO 15 KT BY THE EVENING.
&&
.MARINE...GRADIENT WINDS INCREASE ON THE BACKSIDE OF THE LOW LATER
TONIGHT AND TOMORROW MORNING. EXPECT SUSTAINED WINDS OF 15 TO 25 KT
WITH GUSTS OF 25 TO 35 KT...PEAKING DURING THE MORNING HOURS. A
SMALL CRAFT ADVISORY WILL BE NEEDED. THE LOW WILL BE MOVING QUICKLY
AND WINDS WILL LIKELY DECREASE BELOW CRITERIA BY SATURDAY EVENING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 5 AM TO 7 PM CDT SATURDAY FOR LMZ645-
646.
SMALL CRAFT ADVISORY FROM 3 AM TO 7 PM CDT SATURDAY FOR LMZ643-
644.
&&
SHORT/LONG TERM...18 BORGHOFF
AVIATION/MARINE...07 DDVHazardous weather outlook, May 8, 3:49 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT FRI MAY 8 2009 WIZ046-047-051-052-056>060-062>072-091215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 349 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE INTO WESTERN SECTIONS OF SOUTH CENTRAL WISCONSIN THIS EVENING...AND ACROSS ALL OF SOUTHERN WISCONSIN OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED...THOUGH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH SOME OF THE STRONGER STORMS. LOCATIONS ALONG AND NORTH OF A MEQUON...MADISON TO LONE ROCK LINE COULD SEE HEAVY RAIN FROM THE STORMS. AS LOW PRESSURE MOVES EAST OF THE STATE...STRONG NORTHWEST WINDS OF 20 TO 25 MPH...WITH GUSTS BETWEEN 30 AND 40 MPH ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...WITH A CHANCE OF THUNDERSTORMS AGAIN TUESDAY NIGHT INTO EARLY THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. LMZ643>646-091215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE OVER THE NEARSHORE WATERS LATE TONIGHT. SEVERE WEATHER IS NOT EXPECTED...THOUGH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH SOME OF THE STRONGER STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT FOR STRONG NORTHWEST WINDS PRODUCING HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY CONTINUES SATURDAY FOR STRONG NORTHWEST WINDS AND HIGH WAVES. ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...WITH A CHANCE OF THUNDERSTORMS AGAIN TUESDAY NIGHT INTO EARLY THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.